# SDR SCNA20210205028

- Difficulty date: January 15, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 58,058 hours, 31,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRAP FROM STA 1005-1026 LBL 27 HAS CORROSION. REMOVED AND REPLACED FLOOR STRAP FROM STA 1005-1026 LBL 27 WITH PO # 811940 IAW SRM 51-40-02-0G-0 AND BOEING DWG # 147A5700 REV: A. FLOOR STRAP WAS OUT OF LIMITS DUE TO NO PLUBLISH LIMITS.
